Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Endomorphism rings of operator loops


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 61 (1947), 517-529
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0020562-9
MathSciNet review: 0020562
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer Inverses and zero-divisors, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 630-638. MR 0006997 (4:70a)
  • [2] -Radical ideals, Amer. J. Math. vol. 65 (1943) pp. 537-568. MR 0009019 (5:88d)
  • [3] -The homomorphism theorems for loops, Amer. J. of Math. vol. 67 (1945) pp. 450-460. MR 0012302 (7:7c)
  • [4] -Splitting endomorphisms, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 509-517. MR 0020561 (8:563e)
  • [1] H. Fitting Die Theorie der Automorphismenringe abelscher Gruppen und ihr Analogon bei nichtkommutativen Gruppen, Math. Ann. vol. 107 (1933) pp. 514-543. MR 1512816
  • [2] -Über die direkten Produktzerlegungen einer Gruppe in direkt unzerlegbare Faktoren, Math. Zeit. vol. 39 (1934) pp. 16-30.
  • [1] N. Jacobson The theory of rings, Mathematical Surveys, vol. 2, New York, 1943. MR 0008601 (5:31f)
  • [2] -The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [1] I. Kaplansky Topological rings, Amer. J. Math. vol. 69 (1947) pp. 153-183. MR 0019596 (8:434b)
  • [1] V. Kořínek. Sur la décomposition d'un groupe en produit direct des sousgroupes, Časopis pro pĕstování matematiky a fysiky vol. 66 (1937) pp. 261-286.
  • [1] S. Perlis A characterization of the radical of an algebra, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 128-132. MR 0006158 (3:264a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0020562-9
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society